# SDR CA970206004

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Failed
- Location: Elev Horn Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTED THAT THE LEFT ELEVATOR HORN HEAT CAUTION LIGHT CAME ON. HORN CIRCUIT BREAKER WAS FOUND UNSERVICEABLE.
